# SDR DALA1111456302

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 90,884 hours, 11,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FUSELAGE SKIN CRACKING WAS FOUND ON THE NOSE WHEEL WELL AFT CORNERS.  ACCOMPLISHED SECT II INSP WITHIN 6000 CYCLES AFTER SECTION I.   REPEAT SECTION II INSPECTIONS AT 1500 CYCLE INTERVALS.  PERFORMED FUSELAGE EXTERIOR SKIN REPAIR IAW ER/A 488626-14AD.
